# SDR UALA2009080302301

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 27,102 hours, 11,858 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LT OVERWING SLIDE CHANGE EMERGENCY LIGHT TEST SHOWS, EPSU BATTERY AFT L, REPAIR AS NECESSARY.  REPLACED BATTERY PACK.  GROUND CHECK AS NORMAL.
